# SDR UPS96220148

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19119
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 227
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  D.  FS 227.8, STR 19L, 2ND FASTENER LOCATION, AFT OF FRAME, WAS FOUND TO HAVE 4 INCH CRACKS IN FRAME ATTACH ANGLE (INTERCOSTAL ZERO AFTER EXISTING DOUBLER REMOVAL.  REMOVED EXISTING DOUBLER AND INTERCOSTAL, FABRICATED REPLACEMENT INTERCOSTAL, INSTALLED INTERCOSTAL, AND EXISTING DOUBLER IAW SRM 51-30-2 AND 51-30-1.
